| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/26/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-4068-25tr suturelasso internal nitinol of the does not slide, so it is not possible to rescue the sutures (it does not fulfill its function).This occurred during a shoulder arthroscopy where another device was used to proceed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces when turning the wheel.